# SDR CALA2022092602520

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Damaged
- Location: Fr 69/70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERMANENT REPAIR "PE REPAIR AREA AND NOT FOUND CRACK INDICATION. GENER RFORMED DVI ON INTERNAL AND EXTERNAL REPAIR AREA AND STRUCTURE PERFORMED HFEC INSPECTION ON INTERNAL AND EXTERNAL SKIN AT ATE A 2ND DIP THAT REFERENCE THE LOG PAGE NUMBER OF DTA DIP FOR AND NOT FOUND ADDITIONAL DAMAGE IAW NTM 51-90-00. PERFORMED ROT REPAIR AREA AND CRACK INDICATION NOT FOUND IAW NTM 51-10-08. PLANNING TO CONTACT ENGINEERING AFTER DECEMBER 22,2022 BUR BEFO OTEST INSPECTION ON ALL THE OPEN FASTENER HOLES COMMON TO THE FINAL DIAMETER OF HOLE #1 IS 0.281 IN. PERFORMED SCEPTRE ENTRY PERFORMED INTERIM REPAIR LOC FUSELGAE SKIN AT FR 69/70 BETWEEN S-30RH AND S-33RH AT LAVATORY VENT OUTLET IAW EC/RA 5332-02957 REV A AND EA# 53-0411-22 COVER REVISION #1. THIS IS MAJOR REPA IR. GENERATE A DTA DIP TO "ACCOMLISH A PERMANENT REPAIR OF FUSE ADD EMP:V939825 FUSE SKIN AT FR69/FR70 BETWEEN S-30RH/S-33RH AS PER LATEST REVISION OF ECRA 5331-02957  ON OR BEFORE FEB 22, 2023 ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5331-02957 BY V939160. IT REQUIRES DTA DIP TO ACCOMPLISH A PERMANENT REPAIR OF ADD EMP:V939160 OK TO CARRY PER ECRA 5331-02957, ACP A PERMANENT REPAIR OF TOMC-APPROVAL FROM SC1ELBYC COMMENT FUSELAGE SKIN AT FR69/FR70 BETWEEN S-30R/H/S-33RH AS PER LATEST REV OF ECRA 5331-02957 ON OR BEFORE FEB 22, 2023.
